Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Explicit bounds for the finite jet determination problem

Author: Bernhard Lamel
Journal: Trans. Amer. Math. Soc. 358 (2006), 3447-3457
MSC (2000): Primary 32H02
Published electronically: March 1, 2006
MathSciNet review: 2218983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce biholomorphic invariants for (germs of) rigid holomorphically nondegenerate real hypersurfaces in complex space and show how they can be used to compute explicit bounds on the order of jets for which biholomorphisms of the hypersurface are determined uniquely by their jets. The main result which allows us to derive these bounds is a theorem which shows that solutions of certain singular analytic equations are uniquely determined by their $ 1$-jet.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32H02

Retrieve articles in all journals with MSC (2000): 32H02

Additional Information

Bernhard Lamel
Affiliation: Fakultät für Mathematik, Universität Wien, Nordbergstrasse 15, A-1090 Wien, Austria

PII: S 0002-9947(06)04144-4
Received by editor(s): May 17, 2004
Published electronically: March 1, 2006
Additional Notes: The author was supported by the FWF, Projekt P15279 and P17111.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia